# SDR 20000601SH028

- Difficulty date: March 6, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: 900D1400526101
- Part serial: 0062190042
- Condition: Leaking
- Location: Drive Unit
- Part time: 217 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BLOWER DRIVE ASSEMBLY LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.   (X)
